# SDR WTAA980062

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 3035681
- Condition: Restricted
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SFO - RIGHT FUEL FILTER LIGHT ILLUMINATED ON TAKEOFF ROLL.  TAKEOFF ABORTED.  MAINTENANCE REPLACED RIGHT ENGINE HIGH AND LOW PRESSURE FUEL FILTERS.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
